# SDR SWAA2022111558669

- Difficulty date: October 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK BETWEEN BS 767+12 AND 867 RBL 14 S-26R WL 156 HAS CORROSION.   REMOVED CORROSION IAW SRM 51-10-02-0G-0, REMOVED MORE THAN 10%.   FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED THE CARGO TRACK BS 779.5-887 IAW SRM 51-40-02-0G-0.   LOCATED & DRILLED NEW CARGO TRACK IAW SRM 51-40-05-0G-0.   TREATED AND PRIMED IAW AMM 51-21-41-370-802, & AMM 51-21-72-370-804,  INSTALLED THE NEW TRACK IAW SRM 53-00-53-2R-3.
